# SDR ASAA2022022037507

- Difficulty date: February 20, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 57,627 hours, 16,724 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON REACHING CRZ ALT, R-FMC FAILED (VTK, NO MAP INFO). COMPLIED WITH FMC FAIL QRH. DUAL FMC OPS RESTORED. OPS NORMAL. GROUNDED - YES. PERFORMED B737-800 FIM 34-61 TASK 836. CYCLED FMC'S C/B'S . NO DEFECTS NOTED.
